# SDR DL76G090183

- Difficulty date: February 10, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 37,261 hours, 12,434 cycles
- Engine: Ge CF680C2B6F
- Engine time: 18,393 hours, 7,729 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Sensor
- Part number: 415G2651
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, LEFT ENGINE BLEED AIR INOP.  MAINTENANCE IN WORK AIR SUPPLY BITE FAULTS PRSOV PRESS SENSE.  REMOVED AND REPLACED PRSOV PRESS SEN PER M/M 451904 FOUND MUSCLE AIR LINE FITTING LOOSE REATTACH RAN ENG.  OPS CKS OK PER M/M MFG 415G265-1.
